Synthetic cannabinoids cause a variety of central nervous symptoms, tachycardia and hypokalemia. We report a 27 old male patient was admitted to emergency room due to altered consciousness and vomiting. The patient declared that he smoked herbal incense named Bonzai. After a few hours he was found by his friends with impaired consciousness, no verbal response, and tonic seizure of upper extremities. He vomited once and denied intractable vomiting and diarrhea. His past medical history was nonsignificant and he was not taking any prescription drugs. Potassium (K+) and ethanol concentration was low at the time of admission (2.7 meq/l and 18 mg/dl, respectively). After infusion of 60 meq potassium chloride (KCl), repeat K+ value was 3.5 meq/l. Twenty four hours after admission K+ level dropped to 3.2 meq/l. Potassium level reached to normal value (5 meq/l) after 40 meq KCL infusion. He was discharged uneventfully. Hypokalemia due to synthetic cannabinoid usage may be due to a number of mechanisms including potassium loss via kidneys, potassium loss due to excessive sweating and diarrhea, and potassium shift into cells. Although our patient vomitted once, gastrointestinal loss may not be the sole explanation to hypokalemia. It must be kept in mind that there may be causes of hypokalemia other than vomiting in setting of synthetic cannabinoid use.